Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Anemia, taking Vitamin C, E, ferrous sulphate, calcium. Want to take Micrognon 30. Is it advisable?

hi. i am 30/female, single. have a history of anemia since high school years as i inherited from my mother side. i started taking pills this month. is it okay if i take together with vit.c, e, ferrous sulfate and calcium? will my pills affect if i took this medications all together? the name of the pills by the way is Microgynon 30. thanks
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
You can take the medication, but not along with the nutritional supplements you are already taking. You should space them so that you take the supplements at a different meal while you take the pills at night. The pills need not be taken with a meal. Please consult your doctor before deciding on the initiation of the treatment for any better options available for you and any other treatment needed in addition. Take a healthy diet and plenty of liquids. Hope you find this information useful. Wish you good health.
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor